# SDR COMA2011082650064

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 26,284 hours, 22,178 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0478
- Condition: Faulty
- Location: Landing Gear
- Part time: 26,279 hours, 22,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF FROM SBN RECEIVED A GEAR DISAGREE WARNING, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
